Would taking a whole bottle of asprin kill me

or just make my stomach hurt?

Be the first to add this question to starred list!
▼Scroll down for more questions

Answers (3)

vote up or down the answers
1
pasghetti
yes, it actually can but please don't do it. don't take an entire bottle of asprin.
if you already have, call 911 or the hospital or something.
Cameo
I have not thx for responding
reply
Cameo
mhm
reply
on April 28
Report
pasghetti
it's no problem.
reply
on April 28
Report
on April 28
Report
on April 28
Report
0
hansedak000
It would make you feel sick
on April 28
Report
0
lolgamer3
No I mean cmon man I mean it would run a chance if you were to mix it with some alcohol but I doubt it just drink bleach/windex or stay up for about 11 day about 264 hours and you'll drob dead of sleep deprivation also don't ask me how I know this but I know a lot of ways to kill my self. Oof I saw the other answer and just me *in a dark corner* I'm fine totally fine.
Cameo
Heh ya I hate life
reply
on April 28
Report
on April 28
Report